Settling some sum suppositions

Document type :
Journal articles
Complete list of metadatas

https://hal-centralesupelec.archives-ouvertes.fr/hal-02090540
Contributor : Christophe Vignat <>
Submitted on : Thursday, April 4, 2019 - 6:58:19 PM
Last modification on : Saturday, April 6, 2019 - 1:16:29 AM

Links full text

Identifiers

Citation

C. Vignat, T. Wakhare. Settling some sum suppositions. Acta Mathematica Hungarica, Springer Verlag, 2019, 157 (2), pp.327-348. ⟨10.1007/s10474-018-0886-8⟩. ⟨hal-02090540⟩

Share

Metrics

Record views

49